# SDR AALA202105229003

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N417AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9537
- Aircraft time: 2,708 hours, 774 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Center Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS CAN NOT OPEN CENTER CABIN LAVATORY DOOR. SECURED MID LAVATORY DOOR GUIDE IN TRACK, DOOR OPS CHECKS NORMAL REF AMM 25-42-00.
